# SDR YENA201801230043

- Difficulty date: January 23, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 37,246 hours, 12,630 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/AS REPORTED AN ODOR DURING DECENT.  COMPLIED WITH INFORMATION NOTICE 2017-T015B, SECTION A. AIRCRAFT IS OK FOR SERVICE.
